And I agree totally, but I know even from one scan it is working (in my right non boob ), I can actually feel the reduction. I am reluctant to go down route in decreased potency in case it allows the cancer to take complete hold. I have it in more than seven spots at the moment, bits but there all the same, including the most frightening for me my spine......Which is why I try not to take my oral morphine too frequently as I know going forward there will come a time when it is more than needed.
Like all of us in here I fear the pain more than anything else.
When I had DCIS in the nineties I became very close to lovely lady with exactly the same. I will never forget the day she phoned me and simply said " I am a very sick lady " and she was.... everything was stopped apart form her pain management, and that terrifies me to the point of nightmares most nights. I used to visit her in the Hospice and what a brave lady... very little support from new hubby, he couldn't deal with it. They got married the same year as John and I did, and didn't have any children. I would spend hours with her.
Her goal was to write, direct and control her own funeral. This was years before the real internet - A line used to be plugged into the telephone socket and e mails were just about doable if you had an hour to two to spare and not expecting any other phone calls , and world wide web.
My friend managed it all, and what a funeral it was. Leaving everyone speechless. She even had a hologram of the Star Ship Enterprise flying across the roof of the crematorium. She was a secret Trecky and used to go to as many conventions as possible. She signed out Captains log and the star date.... incredible. Thirty years nearly and it seems at though I was there only yesterday. What a fabulous friend and brave lady.
Im memory of my dearest friend Cheryl, we will meet again soul mate.
Big hugs to all
Enjoy the rugby it seems we might have actually turned up.
While everyone response to the drugs differently, if you are having significant nausea and fatigue then you may want to consider a dose reduction. At this stage the goal is quality of life, and if you don't have much of one on the drugs then its worth looking into how to adjust them to make it more tolerable.
How long were the side effects re fatigue and nausea to name but to for ?
I am only on my third and find being awake most days a challenge along with the headaches, but I am also on Letrozole and demusab injections. My fitness is out of the window. I am also on slow release morphine x 2 daily and top up oropmorph
I'm on cycle 32 of Palbo & Femara. When I first started palbo, I had mid-cycle blood tests for the first 2 cycles. It's pretty much normal for certain elements of your blood tests to be outside of the normal range. If for example your neutrophils are below 1, they may give you an extra week off before starting the next cycle. This happened to me. I started on 125mg Jan 2018, dropped down to 100mg in Mar 2019, I've been on that since then. Any questions, just ask. Xx
That is pretty standard for a first cycle of palbo 125. They tested my blood halfway through and I was ok for white blood cell count, but it didn't recover during my week off (and I complained about some other side effects). I was moved down to 100mg after that first month and no problems since, still seeing improvement, 15 cycles in.
Hi all doctor rang last night to say my white blood cells are low, got to have an emergency blood test this week, has anybody had this.
I am on palbociclib 125 for 21 days 7 days off, ( just finished my second 21 days ), Letrozole plus demusam injection just had my first.
Feel rough most days, some slightly better, most are chronic. The fatigue and the itching plus nausea and not being able to eat are difficult to deal with. But being positive a scan has shown improvement already so am willing to take the bad for the good ahead.
I am on my 3rd cycle of capecitabine and 6 weekly denusomab. So far only tingling in hands and a bit more tired than usual, other than that tolerating very well. Just waiting to see if it is working.
I'm on Capecitabine and feel very well on it, hardly notice I'm on treatment compared to the IV chemo!
The worst side effect I've experienced is dry, peeling skin on my feet and hands (just a few small patches, nothing that stops me using my feet!). I also feel a little more tired than "normal" but I counter that with exercise. I've heard quite a few people get on very well with it. Good luck with your treatment xx
I tried Capecitabine, but only for few days. Unfortunately, had chest pain as a side effect, it gave me blood vessels contractions, because of that have been taken off this chemo. Hovever, I heard it's very good one. Also, my oncologists said it's very rare side effect, but I managed to get it. Tomorrow will start Vinorelbin, which is also oral chemotherapy, fingers cross it will work. I'll try to update how I'm getting on after a week or two.